RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 52, Issue 1  


Transformations of exceptional bundles on $\mathbf P^n$
A. L. Gorodentsev
3
Holomorphic automorphisms of hyperbolic Reinhardt domains
N. G. Kruzhilin
16
Perturbation of quasiperiodic solutions of infinite-dimensional Hamiltonian systems
S. B. Kuksin
41
Representations of finitely generated Jordan PI-algebras
Yu. A. Medvedev
64
On best and optimal quadrature formulas on classes of bounded analytic functions
K. Yu. Osipenko
79
The Markov numbers and exceptional bundles on $\mathbf P^2$
A. N. Rudakov
100
Expansion in eigenfunctions of a nonselfadjoint operator with purely continuous spectrum
S. E. Cheremshantsev
113
Quasiclassical asymptotics of the scattering cross-section for the Schrödinger equation
D. R. Yafaev
139
Estimates of the derivatives, with respect to the initial data, of the expectation of a solution of a stochastic equation on a manifold
G. V. Nosovskii
164
On the derived category and $K$-functor of coherent sheaves on intersections of quadrics
M. M. Kapranov
186
On the reflection principle for analytic sets
S. I. Pinchuk, E. M. Chirka
200
On free actions of zero-dimensional compact groups
A. N. Dranishnikov
212
Birational automorphisms of a double space and double quadric
A. V. Pukhlikov
229
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019